# SDR ASAA0480527

- Difficulty date: October 2, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 593602229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, AFT BELLY SKIN CORRODED STA 1098 TO STA 1110 BETWEEN LONG 29L AND 27L.  REMOVED DAMAGE, HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 5310-02398 AND EA 10582.
